×

zbMATH — the first resource for mathematics

Leray-Schauder theory without local convexity. (English) Zbl 0096.08001
Math. Ann. 141, 286-296 (1960); Corrections. Ibid. 145, 464-465 (1962).

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Altman, M.: An extension to locally convex spaces of Borsuk’s theorem on antipodes. Bull. Acad. Polon. Sci.6, 293-295 (1958). · Zbl 0086.10201
[2] Altman, M.: Continuous transformations of open sets in locally convex spaces. Bull. Acad. Polon. Sci.6, 297-301 (1958). · Zbl 0083.10303
[3] Borsuk, K.: Drei Sätze über dien-dimensionale Euklidische Sphäre. Fundamenta Math.20, 177-190 (1933). · JFM 59.0560.01
[4] Bourbaki, N.: Espaces vetoriels topologiques. Chaps. I?II, Actualités Scientifique et Industrielles, No. 1189. Paris 1953.
[5] Dugundji, J.: An extension of Tietze’s theorem. Pacific J. Math.1, 353-367 (1951). · Zbl 0043.38105
[6] Granas, A.: Extension homotopy theorem in Banach spaces and some of its applications to the theory of nonlinear equations (Russian with English summary). Bull. Acad. Polon. Sci.7, 387-394 (1959). · Zbl 0092.32302
[7] Klee, Victor: Shrinkable neighborhoods in Hausdorff linear spaces. Math. Ann.141, 281-285 (1960). · Zbl 0096.07902 · doi:10.1007/BF01360762
[8] Klee, Victor: Convex bodies and periodic homeomorphisms in Hilbert space. Trans. Am. Math. Soc.74, 10-43 (1953). · Zbl 0050.33202 · doi:10.1090/S0002-9947-1953-0054850-X
[9] Leray, J.: La théorie des points fixes et ses applications en analyse. Proc. Int. Congress Math., Cambridge, Mass.2, 202-208 (1950).
[10] Leray, J., andJ. Schauder: Topologie et équations fonctionelles. Ann. sci. école norm. super. (3)51, 45-78 (1934). · JFM 60.0322.02
[11] Markouchevitz, A. I.: Certain questions in the theory of approximation and expansion of functions in series (Russian). Doctoral dissertation, 1944.
[12] Michael, Ernest: Some extension theorems for continuous functions. Pacific J. Math.3, 789-806 (1953). · Zbl 0052.11502
[13] Michael, Ernest: Continuous selections I. Ann. Math. (2)63, 361-382 (1956). · Zbl 0071.15902 · doi:10.2307/1969615
[14] Nagumo, Mitio: Degree of mapping in convex linear topological spaces. Am. J. Math.73, 497-511 (1951). · Zbl 0043.17801 · doi:10.2307/2372304
[15] Nikol’skii, V. N.: Best approximation and basis in a Frechet space (Russian). Doklady Akad. Nauk S.S.S.R. (N. S.)59, 639-642 (1948).
[16] Ptak, Vlastimil: Weak compactness in convex topological linear spaces. Czechoslov. Math. J.4, 175-186 (1954). · Zbl 0057.09402
[17] Robertson, Wendy: Completions of topological vector spaces. Proc. London Math. Soc. (3)8, 242-257 (1958). · Zbl 0081.32604 · doi:10.1112/plms/s3-8.2.242
[18] Schauder, J.: Der Fixpunktsatz in Funktionalräumen. Studia Math.2, 171-180 (1930). · JFM 56.0355.01
[19] Tychonoff, A.: Ein Fixpunktsatz. Math. Ann.111, 767-776 (1935). · Zbl 0012.30803 · doi:10.1007/BF01472256
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.